English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the x-coordinates of Pell equations which are Fibonacci numbers II

MPS-Authors
/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kafle, B., Luca, F., & Togbé, A. (2017). On the x-coordinates of Pell equations which are Fibonacci numbers II. Colloquium Mathematicum, 149(1), 75-85. doi:10.4064/cm6960-8-2016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0887-B
Abstract
There is no abstract available